Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 717404, 7 pages
http://dx.doi.org/10.1155/2015/717404
Research Article

Power Series Extender Method for the Solution of Nonlinear Differential Equations

1Electronic Instrumentation and Atmospheric Sciences School, Universidad Veracruzana, Cto. Gonzalo Aguirre Beltrán, S/N, 91000 Xalapa, VER, Mexico
2National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro No. 1, Santa Maria, 72840 Tonantzintla, PUE, Mexico

Received 1 October 2014; Accepted 1 December 2014

Academic Editor: Salvatore Alfonzetti

Copyright © 2015 Hector Vazquez-Leal and Arturo Sarmiento-Reyes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hector Vazquez-Leal and Arturo Sarmiento-Reyes, “Power Series Extender Method for the Solution of Nonlinear Differential Equations,” Mathematical Problems in Engineering, vol. 2015, Article ID 717404, 7 pages, 2015. https://doi.org/10.1155/2015/717404.